# SDR ASOA201701061015

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH690321811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 46 SILL BETWEEN FS 927-942 IS CORRODED ON PLATE & SILL. REPAIRED FLOORBEAM BY COMPLYING WITH EC/TC EO 900-53-00-390 AND REO 670-53-00-390.
